# SDR IPXA10558900

- Difficulty date: March 14, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 19,433 hours, 12,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 900-920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  FLOOR PANEL 143N5457-45 (BS 900-920, LBL 25-45) HAS A MISSING INSERT.  FABRICATED REPLACEMENT PANEL IAW EO NR B757-5320-9692-G.
